# SDR AALA202106069019

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 57,839 hours, 33,695 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3204014010
- Condition: Defective
- Location: Nr 2 Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THROUGH 33000 ECAM MESSAGE ENGINE 2 FUEL CONTROL FAULT AVOID RAPID THRUST CHANGES. REPLACED #2 ENGINE J7 HARNESS PER AMM 73-21-50.
